# SDR G1IA20250625093

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N400EM
- Make and model: Beech C90A
- Aircraft serial: LJ1601
- Aircraft time: 7,581 hours, 9,868 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 1003840725
- Part serial: 3029
- Condition: Faulted
- Location: Zone 100
- Part time: 568 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING OUR CLIMB, PILOT NOTED THAT THE AIR CONDITIONING HAD NOT ACTIVATED AT ALL.
